MathSciNet Relay Station
MathSciNet bibliographic data
MR691952 (84h:10009) 10A20 (10-04)
Gold, R.; Sattler, J. Modifikationen des Pollard-Algorithmus. (German) [Modifications of the Pollard algorithm] Computing 30 (1983), no. 1, 77–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement